Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 4, Pages 490–506 (Mi mz12613)  

Spectral Analysis of Operator Polynomials and Second-Order Differential Operators

A. G. Baskakov, D. B. Didenko

Voronezh State University

Abstract: Studying spectral properties of operator polynomials is reduced to studying the corresponding spectral properties of operators defined by operator matrices. The results are used to investigate second-order differential operators by associating them with the corresponding first-order differential operators and using their properties related to invertibility.

Keywords: bounded linear operator, differential operator, invertibility states, spectrum, Fredholm operator, projection operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00732
The work of the first author was supported by the Russian Foundation for Basic Research under grant 19-01-00732.


DOI: https://doi.org/10.4213/mzm12613

Full text: PDF file (570 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:4, 477–491

Bibliographic databases:

UDC: 517.9+517.98
Received: 15.11.2019

Citation: A. G. Baskakov, D. B. Didenko, “Spectral Analysis of Operator Polynomials and Second-Order Differential Operators”, Mat. Zametki, 108:4 (2020), 490–506; Math. Notes, 108:4 (2020), 477–491

Citation in format AMSBIB
\Bibitem{BasDid20}
\by A.~G.~Baskakov, D.~B.~Didenko
\paper Spectral Analysis of Operator Polynomials and Second-Order Differential Operators
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 4
\pages 490--506
\mathnet{http://mi.mathnet.ru/mz12613}
\crossref{https://doi.org/10.4213/mzm12613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4153682}
\elib{https://elibrary.ru/item.asp?id=45196135}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 4
\pages 477--491
\crossref{https://doi.org/10.1134/S0001434620090205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000584617700020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094154431}


Linking options:
  • http://mi.mathnet.ru/eng/mz12613
  • https://doi.org/10.4213/mzm12613
  • http://mi.mathnet.ru/eng/mz/v108/i4/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    References:16
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021